Groups of Periodically Defined Linear Transformations of an Infinite-Dimensional Vector Space
AbstractThe notions of periodically defined and residual periodically defined linear transformations of an infinitedimensional vector space $V$ over the field $K$ are introduced. A group of all strictly residual periodically defined transformations and its subgroups of $u$-periodically defined transformations (where $u$ is a supernatural number) are investigated. A continual family of simple groups obtained as infinite-dimensional analogs of $PSL_n (K)$ is constructed.
How to Cite
Bezushchak, O. E., and V. I. Sushchanskii. “Groups of Periodically Defined Linear Transformations of an Infinite-Dimensional Vector Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 10, Oct. 2015, pp. 1299-08, http://umj.imath.kiev.ua/index.php/umj/article/view/2067.